MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3960
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date(s) and involved an oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros®; chemolock¿; syringe transfer set w/microclave®, chemolock¿ port.The customer reported that they had had 3 incidents in the last 2 weeks that involved their patients using icu cadd solis pumps with 250ml cadd cassettes with cl3960 oncology kit extension tubing having leaked at the blue port and connection site between the cadd pump tubing and the cl3960 tubing.In all three cases drug had leaked in the cadd pouch and had visible signs of dried drug powder on the cl3960 tubing and not in the cadd cassette.There was no patient harm and there is exposure to chemotherapy.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Additional Manufacturer Narrative
Received three used cl3960 oncology kits each connected to a cadd cassette for inspection.No defects or anomalies noted upon initial inspection.Each cl3960 and mating device was leak tested per product specifications.There was leakage from the male luer connection of the chemolock to the female luer bond.Examination of the bond showed an incomplete insertion.The reported complaint of leakage can be confirmed.The probable cause is due to an incomplete insertion during manual assembly.The device history lot number was reviewed, and no relevant nonconformities were found that would have led to the reported complaint.D9 device returned to manufacturer on: 2/7/2025.

Brand Name
ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21365731
Report Number9617594-2025-00271
Device Sequence Number18255794
Product Code ONB
UDI-Device Identifier00887709083271
UDI-Public(01)00887709083271(17)20290301(10)13919794
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3960
Device Lot Number13919794
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown